Title: Infinite-Order Transitions in Density-Functional Models of Wetting
Authors: Koga, K ×
Indekeu, Joseph
Widom, B #
Issue Date: Jan-2010
Publisher: Amer physical soc
Series Title: Physical review letters vol:104 issue:3 pages:1-4
Article number: 036101
Abstract: A class of density-functional models for wetting transitions is defined. A necessary condition for the transitions to be of higher than first order is derived. A locus of wetting transitions in the plane of two model field variables is determined on which there are states of first-order and of higher-order, including infinite-order, transitions. The observed behavior is rationalized via a different but related, analytically soluble model.
ISSN: 0031-9007
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science